# SDR DALA201912227476

- Difficulty date: December 19, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 71,498 hours, 52,813 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU & TURNING PACKS ON FOR HEAT THE AFT MIDDLE CABIN STARTED TO FILL W/SMOKE & FUMES. FOUND APU INLET CONTAMINATED WITH HYDRAULIC FLUID DUE TO LEAK FROM RT T/R ACCUMULATOR SUPPLY LINE. SECURED LINE CLEANED AREA AND LEAK CKD. NO OTHER LEAKS FOUND. C/W WORK CARD 2120-2367 USING STEP (14) PER MCC, C/W W/CARD 4950-2215 ALT. DUCT BURN FOR SKYDROL. REPLACED WATER COALESCER BAG PER W/C 2170-4139. NO SMOKE NO FUMES NO SMELL. NO GO ODI 2172 C/W.
